# SDR N3OY2021111023970

- Difficulty date: November 4, 2021
- Submitted: November 10, 2021
- Operation: General aviation
- Filed by: N3 Engine Overhaul Services GmbH and Company KG, repair station N3OY718Y
- Make and model: Airbus A330*
- Engine: Rroyce RB211TRENT77
- Engine time: 38,403 hours, 5,937 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Part number: FW50489
- Part serial: GB18823
- Condition: Fod
- Location: 72-32 -11 -01 -1
- Part time: 38,403 hours, 5,937 cycles
- Component: Module 32 Ip Co, Rroyce
- Component part number: MODULE32
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

IMPORTANT NOTE: TO ENSURE THE REQUIRED REPORTING TIME, THE INFORMATION IN THIS SDR HAVE BEEN ALREADY PROVIDED TO FAA VIA EMAIL ON NOVEMBER 6TH, 2021. AFTER THE REQUESTED LOGIN (NOVEMBER 4TH, 2021) HAS BEEN APPROVED/VERIFIED BY FAA (NOVEMBER 9TH, 2021), THE REPORT IS ALSO MADE NOW VIA THIS SDR SYSTEM.  

ENGINE TYPE: ROLLS-ROLLS-ROYCE PLC, RB211 TRENT772B-60 - RB211 TRENT 700 SERIES ENGINE, EASA TC E.042, FAA TC E39NE
OPERATOR: HAWAIIAN AIRLINES
ESN: 42050 (1ST SHOP VISIT ; 1ST SHOP VISIT AT N3)
MODULE S/N: DB0653 (MODULE 32 – IP COMPRESSOR)

ESN 42050 (HAL - HAWAIIAN AIRLINES) WAS INDUCTED ON 03.11.2021 AT N3, TO PERFORM ITS 1ST REFURBISHMENT SHOP VISIT (L3). AFTER REMOVAL OF M31 DURING ENGINE STRIP, WE ENCOUNTERED THE HOUSING, ASSY FRONT BEARING AIR HOLES OF THE FRONT PANEL BEING TAPED WITH BLUE TAPE AND THEREFORE PARTIALLY BEING BLOCKED. SINCE THIS IS THE 1ST SHOP VISIT AND THERE ARE NO RECORDS STATING THAT THE M31 HAS BEEN REMOVED AND INSTALLED PREVIOUSLY, THE TAPE MUST BE A LEFTOVER FROM NEW PRODUCTION.
